# SDR CA010118007

- Difficulty date: December 23, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R751133
- Condition: Overheated
- Location: Lt Engine
- Part time: 7 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING LT ENGINE RELIGHT HYDRAULIC HIGH TEMPERATURE CAUTION MESSAGE HYDTEMP 135 DEGREES C. AFTER FOUR MINUTES PRESSURE +/- 3750 P.S.I., LEFT ENGINE SHUT DOWN. LANDING CARRIED OUT SINGLE ENGINE.
